Items where Author is "Weiner, Mihály"
Group by: Item Type | No Grouping Number of items: 20. ArticleNaszódi, Márton and Szilágyi, Zsombor and Weiner, Mihály (2023) Higher rank antipodality. arXiv e-prints. ISSN 2331-8422 (Unpublished) Carpi, Sebastiano and Tanimoto, Yoh and Weiner, Mihály (2022) Local energy bounds and strong locality in chiral CFT. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 390 (1). pp. 169-192. ISSN 0010-3616 (print); 1432-0916 (online) Frenkel, Péter Ernő and Weiner, Mihály (2021) On entanglement assistance to a noiseless classical channel. Quantum : The Open Journal for Quantum Science. ISSN 2521-327X (In Press) Matolcsi, Máté and Weiner, Mihály (2021) A Rigidity Property of Complete Systems of Mutually Unbiased Bases. OPEN SYSTEMS & INFORMATION DYNAMICS, 28 (3). ISSN 1230-1612 Nietert, Sloan and Szilágyi, Zsombor and Weiner, Mihály (2020) Rigidity and a common framework for mutually unbiased bases and k-nets. JOURNAL OF COMBINATORIAL DESIGNS, 28 (12). pp. 869-892. ISSN 1063-8539 Carpi, Sebastiano and Tanimoto, Yoh and Weiner, Mihály (2020) Unitary representations of the W_3-algebra with c≥2. TRANSFORMATION GROUPS. ISSN 1083-4362 (In Press) Matolcsi, Máté and Weiner, Mihály (2018) Character tables and the problem of existence of finite projective planes. JOURNAL OF COMBINATORIAL DESIGNS, &. ISSN 1063-8539 (In Press) Morinelli, V. and Tanimoto, Y. and Weiner, Mihály (2018) Conformal Covariance and the Split Property. COMMUNICATIONS IN MATHEMATICAL PHYSICS. pp. 1-28. ISSN 0010-3616 Matolcsi, Máté and Weiner, Mihály (2018) Finite projective planes and the Delsarte LP-bound. ANALYSIS MATHEMATICA. pp. 1-11. ISSN 0133-3852 Carpi, S. and Kawahigashi, Y. and Longo, R. and Weiner, Mihály (2018) From vertex operator algebras to conformal nets and back. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY. ISSN 0065-9266 Kolountzakis, Mihail N. and Matolcsi, Máté and Weiner, Mihály (2018) An application of positive definite functions to the problem of MUBs. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. pp. 1-10. ISSN 0002-9939 Matolcsi, Tamás and Fülöp, Tamás and Weiner, Mihály (2017) Second-order equation of motion for electromagnetic radiation back-reaction. MODERN PHYSICS LETTERS A, 32 (27). ISSN 0217-7323 Frenkel, Péter Ernő and Weiner, Mihály (2015) Classical Information Storage in an n-Level Quantum System. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 340 (2). pp. 563-574. ISSN 0010-3616 Matolcsi, Máté and Weiner, Mihály (2015) An Improvement on the Delsarte-Type LP-Bound with Application to MUBs. Open Systems and Information Dynamics, 22 (1). p. 1550001. ISSN 1230-1612 Frenkel, Péter and Weiner, Mihály (2014) On vector configurations that can be realized in the cone of positive matrices. LINEAR ALGEBRA AND ITS APPLICATIONS, 459. pp. 465-474. ISSN 0024-3795 Matolcsi, Máté and Weiner, Mihály (2014) An improvement on the Delsarte-type LP-bound with application to MUBs. -. (Submitted) Frenkel, Péter and Weiner, Mihály (2013) Classical information storage in an n-level quantum system. -. (Submitted) Matolcsi, Máté and Ruzsa, Z. Imre and Weiner, Mihály (2013) Systems of mutually unbiased Hadamard matrices containing real and complex matrices. AUSTRALASIAN JOURNAL OF COMBINATORICS, 55. pp. 35-47. ISSN 1034-4942 Jaming, Philippe and Matolcsi, Máté and Móra, Péter and Szöllősi, Ferenc and Weiner, Mihály (2009) A generalized Pauli problem and an infinite family of MUB-triplets in dimension 6. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 42 (24). Paper-245305. ISSN 1751-8113 MonographCarpi, Sebastiano and Kawahigashi, Yasuyuki and Longo, Roberto and Weiner, Mihály (2015) From Vertex Operator Algebras to Conformal Nets and Back. Other. Mathematical Institute, Department of Analysis, Budapest University of Technology & Economics (BME). (Submitted) |